# SDR SWAA051290

- Difficulty date: May 2, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 47,219 hours, 46,931 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 3 EA WEB CRACKS AT BS 1016 PRESSURE BULKHEAD DOME CAP 11, 12 & 2 O'CLOCK POSITIONS.  REPAIRED WEB PER SWA EA.
